On the fractional integrodifferentiation of complex polynomials in $L_0$

  • L. G. Kovalenko
  • E. A. Storozhenko

Abstract

We establish Bernstein-type inequalities for the fractional integroderivatives of arbitrary algebraic polynomials in the space $L_0$.
Published
25.05.2017
How to Cite
KovalenkoL. G., and StorozhenkoE. A. “On the Fractional Integrodifferentiation of complex polynomials in $L_0$”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 5, May 2017, pp. 705-10, http://umj.imath.kiev.ua/index.php/umj/article/view/1729.
Section
Short communications